Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Grand Forks, ND

August 6, 2013Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 6, 2013, 5:51 PM CDT for Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 5:51 PM CDT (22:51 UTC)
Expired
Aug 6, 2013, 6:45 PM CDT
In force
54 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Wilkin County, MN, Richland County, ND

The radar

The Aberdeen radar (KABR), 152 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:00 PM CDTHAIL 110 Sse Hankinson, NDA FEW LARGE HAIL UP TO QUARTER SIZED.
Aug 6, 6:05 PM CDTTSTM WND DMG4 S Fairmount, NDSEVERAL LARGE 3-5 INCH BRANCHES BROKEN DOWN IN FARM SHELTER BELT AFTER A SHORT BURST OF STRONG WINDS AND VERY HEAVY RAIN. SOME PEA SIZED HAIL AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 2:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WUUS53 KFGF 062251
SVRFGF
MNC167-NDC077-062345-
/O.NEW.KFGF.SV.W.0074.130806T2251Z-130806T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANKINSON...
  AND MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAMARS AROUND 600 PM CDT.
  FAIRMOUNT AROUND 605 PM CDT.
  BLACKMER AROUND 610 PM CDT.
  TENNEY AROUND 615 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CAMPBELL AND NASHUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4594 9692 4615 9693 4610 9626 4601 9627
      4602 9656 4594 9656
TIME...MOT...LOC 2251Z 282DEG 33KT 4604 9681

HAIL...1.25IN
WIND...<50MPH

$$

GUST
2 follow-up statements
180 
WWUS53 KFGF 062309
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
609 PM CDT TUE AUG 6 2013

MNC167-NDC077-062345-
/O.CON.KFGF.SV.W.0074.000000T0000Z-130806T2345Z/
RICHLAND ND-WILKIN MN-
609 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILKIN AND SOUTHEASTERN RICHLAND COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACKMER AND 
FAIRMOUNT...AND MOVING EAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TENNEY AROUND 615 PM CDT.
  CAMPBELL AROUND 620 PM CDT.
  NASHUA AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4595 9671 4613 9671 4610 9626 4601 9627
      4602 9656 4594 9656
TIME...MOT...LOC 2309Z 282DEG 33KT 4599 9658

HAIL...1.25IN
WIND...60MPH

$$

GUST
929 
WWUS53 KFGF 062326
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
626 PM CDT TUE AUG 6 2013

MNC167-NDC077-062336-
/O.CAN.KFGF.SV.W.0074.000000T0000Z-130806T2345Z/
RICHLAND ND-WILKIN MN-
626 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKIN AND
SOUTHEASTERN RICHLAND COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF  
THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA THROUGH 9 PM CDT.

LAT...LON 4595 9671 4613 9671 4610 9626 4601 9627
      4602 9656 4594 9656
TIME...MOT...LOC 2326Z 282DEG 33KT 4597 9636

$$

GUST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:42 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 6, 3:42 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
342 PM CDT TUE AUG 6 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 342 PM CDT TUE AUG 6 2013

MAIN CONCERN FOR THE SHORT TERM IS SEVERE WX POTENTIAL TONIGHT.
CURRENTLY HAVE A SFC LOW OVER SOUTHEAST ND WITH A BOUNDARY
EXTENDING FROM IT TO THE NORTHEAST UP TOWARD THE UPPER AND LOWER
RED LAKES IN MN. A WARM FRONT EXTENDS OUT TO THE EAST-SE CLIPPING
OUR FAR SOUTHEAST COUNTIES. THIS AREA DID SEE SOME SUN TODAY AND
TEMPS HAVE RECOVERED INTO THE UPPER 70S WITH DEW POINTS IN THE
LOWER 60S. RESULTANT MLCAPE VALUES ARE APPROACHING THE 1000 TO
1500 J/KG ACROSS THE SOUTHERN FA. BULK SHEAR IS MORE IMPRESSIVE
OVER WEST CENTRAL AND CENTRAL MN PER THE LATEST SPC MESOANALYSIS.
WATER VAPOR AND MODELS SEEM TO INDICATE BETTER UPPER JET DYNAMICS
FOCUSING INTO SRN MN TONIGHT TOO. WATER VAPOR ALSO SHOWS THE SHORT
WAVE THAT WAS OVER EAST CENTRAL ND KIND OF SHEARING OUT AND
BECOMING MUCH LESS DEFINED. THIS WOULD SEEM TO INDICATE A SHORT
WINDOW OF OPPORTUNITY FOR SEVERE WX IN OUR SOUTH/SE FA LATE THIS
AFTERNOON. SPC HAS ISSUED A TORNADO WATCH FOR THIS PORTION OF THE
FA UNTIL 02Z BUT WOULD EXPECT THE THREAT FOR THIS FA TO BE OVER
WITH IN THE NEXT FEW HOURS. AFTER THAT ATTENTION WILL TURN TO THE
NEXT WEAK SHORT WAVE IN SRN SASKATCHEWAN THAT WILL APPROACH THE FA
LATER THIS EVENING. THERE IS A FAIRLY EXTENSIVE AREA OF CONVECTION
ASSOCIATED WITH THIS WAVE TOO. THINK WITH LOSS OF DAYTIME HEATING
MOST OF THIS ACTIVITY SHOULD DECREASE BUT SOMETHING MAY BE ABLE TO
HOLD TOGETHER. WILL GO WITH A DRY FORECAST AND LET NEXT SHIFT
MONITOR THOSE TRENDS. TEMP FORECAST TONIGHT WILL PROBABLY HINGE ON
THE DEGREE OF CLEARING. IF CONVECTIVE DEBRIS CLOUDS LINGER WITH
EITHER BATCH OF CONVECTION TEMPS MIGHT GET HELD UP MORE THAN
CURRENTLY ANTICIPATED.

WED STILL LOOKS DRY WITH WEAK HIGH PRESSURE OVERHEAD. LATEST ECMWF
AND GEM THROW SOME UNCERTAINTY WITH WED NIGHT PCPN CHANCES AS THEY
ARE LOOKING FAIRLY DRY. AMERICAN MODELS STILL SHOW THE MOST PCPN
AND KIND OF STUCK WITH THAT SOLUTION FOR NOW AS IT MATCHES
FORECAST CONTINUITY.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 342 PM CDT TUE AUG 6 2013

THU MAY SEE LESS PCPN THAN ADVERTISED AS WELL AND TRIED TO REDUCE
THEM ACROSS SOME OF THE FA. LOOKING NOW LIKE THE BOWLING BALL LOW
TO THE NORTH WILL SAG SOUTH AND MAY BRING SOME SHOWERS TO THE
NORTHEAST THU NIGHT INTO FRI.

FOR FRI NIGHT NIGHT THROUGH TUESDAY...RELATIVELY WAVE FREE
NORTHWEST FLOW TO AFFECT THE NORTHERN PLAINS THIS WEEKEND INTO
EARLY NEXT WEEK...WITH A DEARTH OF PRECIPITATION EXPECTED.
ABUNDANT SUNSHINE OVER THE WEEKEND SHOULD ALLOW TEMPERATURES TO
RISE SEVERAL DEGREES ABOVE THE UNSEASONABLY COOL READINGS JUST
PRIOR TO THE EXTENDED PERIOD. SURFACE LOW PRESSURE LOOKS TO REMAIN
TIED UP OVER CENTRAL AND EASTERN MONTANA (SIMILAR TO SEVERAL DAYS
AGO) DAYS 4 THROUGH 6 BEFORE WEAK WAVE MAKES SOME EASTWARD
PROGRESS TOWARD DEVILS LAKE BASIN BY TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1249 PM CDT TUE AUG 6 2013

COLD FRONT MOVING THROUGH CENTRAL VALLEY FEATURING ATTENDED BY LIGHT
AND VARIABLE WINDS AT MOST SITES WITHIN THE BROAD SURFACE TROUGH.
STILL LOOKING FOR INCREASING AND GUSTY NORTHERLY WINDS TO DEVELOP IN
WAKE OF FRONT BY MID TO LATE AFTERNOON. MAINLY VFR CIGS/VSBY
THROUGH WEDNESDAY...FAVORED TEMPO GROUPS FOR FAIRLY BRIEF MVFR
PERIODS MOSTLY WITH -SHRA.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...GODON
LONG TERM...WJB/GODON
AVIATION...WJB
Hazardous weather outlook, Aug 6, 5:20 AM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
520 AM CDT TUE AUG 6 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
520 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS TODAY AS A COLD FRONT
MOVES ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA. SOME STORMS THIS AFTERNOON MAY BE STRONG TO SEVERE
MAINLY ALONG AND SOUTHEAST OF A LINE FROM BAUDETTE TO FARGO. LARGE
HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH ANY
THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE
WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS
THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGERS

In the hours before

Local storm report, Aug 6, 4:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
457 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             2 E BRECKENRIDGE        46.26N 96.55W
08/06/2013  E1.75 INCH       WILKIN             MN   TRAINED SPOTTER

            ALSO REPORTED STRONG WINDS AND VERY HEAVY RAINFALL.

&&

JAM
Local storm report, Aug 6, 5:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
505 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          6 WSW COLFAX            46.44N 96.99W
08/06/2013                   RICHLAND           ND   FIRE DEPT/RESCUE

            A BRIEF TOUCHDOWN OVER OPEN COUNTRY WAS RELAYED THROUGH
            COLFAX FIRE DEPT.

&&

GGUST
Local storm report, Aug 6, 5:07 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
507 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          6 WSW COLFAX            46.44N 96.99W
08/06/2013  F0               RICHLAND           ND   FIRE DEPT/RESCUE

            A BRIEF TOUCHDOWN OVER OPEN COUNTRY WAS RELAYED THROUGH
            COLFAX FIRE DEPT.

&&

GGUST
Local storm report, Aug 6, 5:16 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
516 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 N LITCHVILLE          46.67N 98.19W
08/06/2013  M1.25 INCH       BARNES             ND   BROADCAST MEDIA

            QUARTER TO HALF DOLLAR SIZED HAIL NEAR LITCHVILLE

&&

GGUST
Local storm report, Aug 6, 5:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
521 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     BRECKENRIDGE            46.26N 96.59W
08/06/2013                   WILKIN             MN   EMERGENCY MNGR

            NUMEROUS LARGE TREES WERE BLOWN DOWN. POWER POLES AND
            POWER LINES WERE DOWN. A ROOF WAS BLOWN OFF OR COLLAPSED
            ON A STEEL BUILDING.

&&

GGUST
Local storm report, Aug 6, 5:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
537 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 NE CAMPBELL           46.16N 96.32W
08/06/2013  E1.25 INCH       WILKIN             MN   PUBLIC

            NICKEL TO HALF DOLLAR SIZED HAIL AND LOTS OF SWIRLING
            WINDS... FOR 4 TO 5 MINUTES OR UNTIL AROUND 515PM CDT.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 4:25 PM CDTTornado WarningFGFWilkin50 min
Aug 6, 4:50 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin55 min
Aug 6, 3:19 PM CDTSpecial Weather StatementFGFRansom56 min
Aug 6, 3:22 PM CDTSpecial Weather StatementFGFRansom53 min
Aug 6, 3:26 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom64 min
Aug 6, 3:50 PM CDTTornado WarningFGFRansom, Richland40 min
Aug 6, 4:28 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent62 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.